# SDR GTIA020745

- Difficulty date: June 25, 2002
- Submitted: September 3, 2002
- Operation: Air carrier
- Aircraft: N131NK
- Make and model: Doug DC-9-41
- Aircraft serial: 47605
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACY - DELAMINATION OF TRAILING EDGE OF RIGHT INBOARD FLAP.  REF TO ITEM 32787-3 DELAMINATION OF TRAILING EDGE OF RIGHT INBOARD FLAP.  STOP DRILLED TRILINE EDGE CRACK AND FILLED AREA WITH PR22B1/2 SEALANT IAW DC9 MM 78-30-0.  (M)
